Number of the records: 1  

Coexistence in interval effect algebras

  1. Title statementCoexistence in interval effect algebras
    Main entry-name Jenča, Gejza, 1971- (Author) - SvF Katedra matematiky a deskriptívnej geometrie
    Translated titleKoexistencia v intervalových efektových algebrách
    Coexistence in interval effect algebras
    In Proceedings of the american mathematical society. -- Vol.139, No. 1 (2011), s. 331-344
    Subj. Headings efektová algebra
    effect algebra
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    Year2011
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201120110.611Q21.185Q1
    article

    article

Number of the records: 1